# SDR SWAA2019080535534

- Difficulty date: July 29, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX AREA, FLOOR PANEL 232RF, AFT EDGE DELAMINATED/ CRUSHED COMPOSITE MATERIAL, BETWEEN BS. 537.45 TO BS. 727B.    R&R FLOOR PANEL 232RF IAW SRM & DWG.
